# SDR RAIA00601006

- Difficulty date: January 5, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,670 hours, 13,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5549 - STL - EMERGENCY ESCAPE PATH LIGHTING PARTIALLY INOP.  MAINTENANCE CYCLED POWER.  SYSTEM OPERATED NORMALLY.
